# SDR ASAA2025082060788

- Difficulty date: August 20, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SHIELD FWD OF DOOR HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED & REPLACED AFT CARGO DOOR SHEILD FWD OF DOOR IAW B737-800 SRM 51-40-02-0G-0. W 2, O .050, R 0, L 3, D .050.
